| Model Number |
561-0010 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Arthralgia (2355)
| Date of Event |
09/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2023, a femoral sleeve construct was revised.The bolt appeared to be loose at the time of revision.
Additional Manufacturer Narrative
A dhr review identified no issues that could have caused or contributed to the reported event.It is believed that the junction box loosened due to fatigue loading in the knee from lack of support in the femoral bone.The available evidence does not lead to a clear conclusion about the cause of the reported event.